# SDR 04FDEA03251

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA6044
- Part serial: 47965
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON AFT SIDE OF PRESSURE BULKHEAD FORWARD WALL IN FORWARD CARGO COMPARTMENT FLOOR LEVEL ENGINEERING EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR DATA ARE REPETITIVE INSPECTIONS REQUIREMENTS.  EVALUATED REPAIR ON AFT SIDE OF PRESSURE BULKHEAD FORWARD WALL IN FORWARD CARGO COMPARTMENT FLOOR LEVEL AND ACCOMPLISHED FEDEX EA 8-5310-83845.
